# SDR CALA2014090501203

- Difficulty date: September 2, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 27,106 hours, 9,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 42783
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING RT SIDE BETWEEN SEAT ROW 31FED & AFT GALLEY DOES NOT ILLUMINATE.  REMOVED & INSTALLED EMER BATTERY POWER PACK IAW AMM 33-51-00 & OPERATIONS CHECKED GOOD.
